{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602008271684264   Reference number:68A0221992

О погрешности квантования при измерении рас пределения интервалов между пересечениями случайного процесса с фиксированным уровнем.

丁ある一定レベルと確率過程の交差の分布間隔を測定する場合の量子化誤差
Author (1):
Material:
Volume: 11  Issue:Page: 188-191  Publication year: 1968
JST Material Number: R0151A  ISSN: 0021-3470  Document type: Article
Article type: 短報  Country of issue: USSR (SUN) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page